Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 463-467
http://dx.doi.org/10.1155/S0161171295000585

On certain classes of meromorphically starlike functions

Department of Applied Mathematics, National Fisheries University of Pusan, Pusan 608-737, Korea

Received 11 May 1993; Revised 14 April 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The object of the present paper is to introduce a new class n(α) of meromorphic functions defined by a multiplier transformation and to investigate some properties for the class n(α) Further we study integrals of functions in n(α).